MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPSYLON Y MESH KIT; GYNECOLOGIC LAPAROSCOPE AND ACCESSORIES

BOSTON SCIENTIFIC CORPORATION UPSYLON Y MESH KIT; GYNECOLOGIC LAPAROSCOPE AND ACCESSORIES
Model Number M0068318220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943)
Date of Event 12/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The complaint device was not to be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an upsylon y-mesh device was implanted into the patient during a procedure performed on an unknown date.The patient was sent home after the implant with various medications for recovery.However, in later days these medications were discontinued as the patient presented with allergic reaction and itching.Videos provided showed skin rashes on the patient's arms and legs.The device remained implanted.The patient had treatment for allergy; however, the issue has not been resolved.

Brand Name
UPSYLON Y MESH KIT
Common Device Name
GYNECOLOGIC LAPAROSCOPE AND ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13125350
Report Number3005099803-2021-07988
Device Sequence Number17259465
Product Code OHD
UDI-Device Identifier08714729848103
UDI-Public08714729848103
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068318220
Device Catalogue Number72912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date12/31/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale